Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 49, Pages 2641-2648
http://dx.doi.org/10.1155/S0161171204304084

Continuum model of the two-component Becker-Döring equations

1Department of Mathematics, Sistan & Baluchestan University, Zahedan 98135, Iran
2Department of Mathematics, Simon Fraser University, BC, Burnaby, Canada V5A 1S6

Received 3 April 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ali Reza Soheili, “Continuum model of the two-component Becker-Döring equations,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 49, pp. 2641-2648, 2004. doi:10.1155/S0161171204304084